Translator Disclaimer
2007 The Number of Countable Differentially Closed Fields
David Marker
Notre Dame J. Formal Logic 48(1): 99-113 (2007). DOI: 10.1305/ndjfl/1172787548

Abstract

We outline the Hrushovsk-Sokolović proof of Vaught's Conjecture for differentially closed fields, focusing on the use of dimensions to code graphs.

Citation

Download Citation

David Marker. "The Number of Countable Differentially Closed Fields." Notre Dame J. Formal Logic 48 (1) 99 - 113, 2007. https://doi.org/10.1305/ndjfl/1172787548

Information

Published: 2007
First available in Project Euclid: 1 March 2007

zbMATH: 1128.03023
MathSciNet: MR2289900
Digital Object Identifier: 10.1305/ndjfl/1172787548

Subjects:
Primary: 03C45, 03C60

Rights: Copyright © 2007 University of Notre Dame

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.48 • No. 1 • 2007
Back to Top